# SDR AALA202406074681

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 35,884 hours, 7,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 10ac
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 10CA AISLE EMERGENCY EXIT LIGHT INOP. REMOVED AND REINSTALLED THE EMERGENCY LIGHT CABLE AT SEAT 10AC IAW AWM 33-51-07. OPS CHECK GOOD.
